[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: leaking insulin?



I have not seen any leakage from the site.  Has this been a common
experience?  Seems hard to have leaked so much to make BG go to 350?
When this happened to me it was because of sloppy priming.   I also forgot
that the silhouette requires a full unit to prime after connecting.
-wm

<<<From: "Michael" <email @ redacted>
Subject: Re: [IP] Re: UNEXPLAINED HIGHS AFTER INFUSION SET CHANGES

Question:  Why am I running highs in the 350+ range within a couple of
hours after changing my infusion set?  And then, it takes a couple of
more hours to get it down to an acceptable range.  Usually change the
entire set on the fourth or fifth day. I will be calling Mini Med
tomorrow for their imput, but would appreciate any ideas that you,
experienced pumpers, can give me.

Leave the old set in place for the absorbtion time of the type of
insulin you use.

When you remove the old set, the site leaks insulin and you bg goes
up.>>>>



Wayne Mitzner
Department of Environmental Health Sciences
The Johns Hopkins School of Hygiene and Public Health
615 N. Wolfe St.
Baltimore, MD 21205
Tel. 410 614 5446
Fax 410 955 0299


----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted